Publication
Title
A path integral approach to asset-liability management
Author
Language
English
Source (journal)
Physica: A: theoretical and statistical physics. - Amsterdam
Publication
Amsterdam : 2006
ISSN
0378-4371
Volume/pages
363:2(2006), p. 404-416
ISI
000236522900025
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 25.07.2017
To cite this reference